# SDR CA121113002

- Difficulty date: November 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 50,885 hours, 58,727 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Angle
- Part number: 85710324108
- Condition: Cracked
- Location: Nr 2 Nacelle
- Part time: 50,885 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION, CRACKS WERE FOUND IN THE FORWARD PORTION OF THE NR 2 NACELLE OTBD ATTACHMENT ANGLE.  SECTION CONTAINING CRACKS WAS REPLACED IAW RD 8-57-1053.   SIMILAR FINDINGS ON THE AFT PORTION OF THE NR 1 NACELLE INBD DRAG ANGLE FWD PORTION OF THE NR 1 NACELLE OTBD DRAG ANGLE AFT PORTION OF THE NR 2 NACELLE OTBD DRAG ANGLE.
